Over-Sampling Methods for Mixed Data in Imbalanced Problems

AuthID
P-017-QHG
2
Author(s)
Tipo de Documento
Article in Press
Year published
2025
Publicado
in COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION, ISSN: 0361-0918
Páginas: 1-23 (23)
Indexing
Publication Identifiers
SCOPUS: 2-s2.0-85214368246
Unpaywall: 10.1080/03610918.2024.2447451
Wos: WOS:001389063500001
Source Identifiers
ISSN: 0361-0918
Export Publication Metadata
Info
At this moment we don't have any links to full text documens.